# SDR DALA2025072805666

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 22,573 hours, 2,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING J/C 0591-0201 STEP 10 OPS TEST OF EMERGENCY POWER SUPPLY UNIT BATTERY CAPACITY. TEST FAILED POWER SUPPLY UNIT AT DOOR 1L , DOOR 2L, AND DOOR 4RT. REPLACED DOOR 2L POWER SUPPLY UNIT AND BATTERY PER A350 AMM 33- 51 CHECKS GOOD. (244523). L1 DOOR BATTERY REPLACED. (244523) CHECKS GOOD. DOOR 4RT EXTERIOR LIGHTING. R/R RT 4 DOOR EXTERIOR LIGHT PER A350 AMM 52-12. OPS CK NML. OK FOR SVC. (LP# 7326692)
